Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Point singularities and conformal metrics on Riemann surfaces


Author: Robert C. McOwen
Journal: Proc. Amer. Math. Soc. 103 (1988), 222-224
MSC: Primary 30F10; Secondary 35J60, 53A30
MathSciNet review: 938672
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a closed hyperbolic Riemann surface and a finite number of points, we prove the existence and uniqueness of hyperbolic conformal metrics with prescribed singularities or degeneracies at the given points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F10, 35J60, 53A30

Retrieve articles in all journals with MSC: 30F10, 35J60, 53A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0938672-X
PII: S 0002-9939(1988)0938672-X
Keywords: Conformal metrics, Riemann surfaces, point singularities
Article copyright: © Copyright 1988 American Mathematical Society